Tunneling magnetoresistance in planar ferromagnetic junctions

Michał Wilczyński , J. Barnas̈

Abstract

Bias dependence of the tunnel magnetoresistance in simple planar ferromagnetic junctions is considered theoretically within the one-band model. The limit of sequential tunnelling in double junctions with a non-magnetic central electrode is studied as well. In this case tunnel magnetoresistance exists only when the spin relaxation time due to spin-flip scattering processes inside the central electrode is sufficiently long.
Author Michał Wilczyński (FP / SRD)
Michał Wilczyński,,
- Structural Research Division
, J. Barnas̈
J. Barnas̈,,
-
Journal seriesActa Physica Polonica A, ISSN 0587-4246
Issue year2000
Vol97
No3
Pages443-446
Publication size in sheets0.5
ASJC Classification3100 General Physics and Astronomy
DOIDOI:10.12693/APhysPolA.97.443
Languageen angielski
Score (nominal)15
Score sourcejournalList
Publication indicators Scopus Citations = 4; WoS Citations = 4; Scopus SNIP (Source Normalised Impact per Paper): 2000 = 0.348; WoS Impact Factor: 2006 = 0.371 (2) - 2007=0.37 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?